Dr. Muhammad Abbas
Dr. Muhammad Abbas
Department of Mathematics, University of Sargodha, 40100 Sargodha, Pakistan
Verified email at uos.edu.pk
Title
Cited by
Cited by
Year
The application of cubic trigonometric B-spline to the numerical solution of the hyperbolic problems
M Abbas, AA Majid, AIM Ismail, A Rashid
Applied Mathematics and Computation 239, 74-88, 2014
622014
The numerical solution of advection–diffusion problems using new cubic trigonometric B-splines approach
T Nazir, M Abbas, AIM Ismail, AA Majid, A Rashid
Applied Mathematical Modelling 40 (7-8), 4586-4611, 2016
392016
The G2 and C2 rational quadratic trigonometric Bézier curve with two shape parameters with applications
U Bashir, M Abbas, JM Ali
Applied Mathematics and Computation, 2013
392013
Monotonicity-preserving C2 rational cubic spline for monotone data
M Abbas, AA Majid, JM Ali
Applied Mathematics and Computation 219 (6), 2885-2895, 2012
352012
A finite difference scheme based on cubic trigonometric B-splines for a time fractional diffusion-wave equation
M Yaseen, M Abbas, T Nazir, D Baleanu
Advances in Difference Equations 2017 (1), 274, 2017
302017
Numerical method using cubic trigonometric B-spline technique for nonclassical diffusion problems
M Abbas, AA Majid, AIM Ismail, A Rashid
Abstract and applied analysis 2014, 2014
272014
Positivity-preserving rational bi-cubic spline interpolation for 3D positive data
M Abbas, AA Majid, JM Ali
Applied Mathematics and Computation 234, 460-476, 2014
262014
Positivity-preserving C2 rational cubic spline interpolation
M Abbas, AA Majid, MNH Awang, JM Ali
ScienceAsia 39 (2), 208-213, 2013
252013
Numerical method using cubic B-spline for a strongly coupled reaction-diffusion system
M Abbas, AA Majid, AIM Ismail, A Rashid
PloS one 9 (1), e83265, 2014
222014
A fully implicit finite difference scheme based on extended cubic B-splines for time fractional advection–diffusion equation
ST Mohyud-Din, T Akram, M Abbas, AI Ismail, NHM Ali
Advances in Difference Equations 2018 (1), 109, 2018
212018
A new trigonometric spline approach to numerical solution of generalized nonlinear Klien-Gordon equation
SM Zin, M Abbas, A Abd Majid, AIM Ismail
PloS one 9 (5), e95774, 2014
202014
New cubic B-spline approximation for solving third order Emden–Flower type equations
MK Iqbal, M Abbas, I Wasim
Applied Mathematics and Computation 331, 319-333, 2018
172018
A cubic trigonometric B-spline collocation approach for the fractional sub-diffusion equations
M Yaseen, M Abbas, AI Ismail, T Nazir
Applied Mathematics and Computation 293, 311-319, 2017
172017
Numerical solution of the coupled viscous Burgers equations by Chebyshev–Legendre Pseudo-Spectral method
A Rashid, M Abbas, AIM Ismail, A Abd Majid
Applied Mathematics and Computation 245, 372-381, 2014
172014
The quadratic trigonometric Bézier curve with single shape parameter
B Uzma, M Abbas, MNH Awang, JM Ali
Journal of basic and applied scientific research 2 (3), 2541-2546, 2012
142012
A class of quasi-quintic trigonometric Bézier curve with two shape parameters
U Bashir, M Abbas, MNH Awang, JM Ali
ScienceAsia 39 (S), 11-15, 2013
132013
Shape-Preserving Rational Bi-Cubic Spline for Monotone Surface Data
M ABBAS, AABD MAJID, MNHJ AWANG, JMD ALI
WSEAS TRANSACTIONS on MATHEMATICS 11 (7), 660-673, 2012
132012
A numerical algorithm based on modified extended B-spline functions for solving time-fractional diffusion wave equation involving reaction and damping terms
N Khalid, M Abbas, MK Iqbal, D Baleanu
Advances in Difference Equations 2019 (1), 378, 2019
112019
Hybrid b-spline collocation method for solving the generalized Burgers-Fisher and Burgers-Huxley equations
I Wasim, M Abbas, M Amin
Mathematical Problems in Engineering 2018, 2018
112018
Bezier Curve Interpolation Constrained By Line
M Abbas, E Jamal, JM Ali
Applied Mathematical Science 5 (37), 1817-1832, 2011
112011
The system can't perform the operation now. Try again later.
Articles 1–20